MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT231414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Images were sent to gore imaging services for evaluation.Per the evaluation computed tomography images dated (b)(6) 2018, there is contrast visualized pooling in the aneurysmal sac, contrast of unknown origin.The max diameter appears to be 72.2mm x 82.9mm.Patent lumbar arteries with contrast being visualized in the aneurysmal sac.This would be consistent with a type ii endoleak.Centerline reconstruction illustrating what appears to be 14mm of seal in the left common iliac artery (lci).However, reader did not visualize a distal type i endoleak.(b)(4).
 
Event or Problem Description
On (b)(6) 2012, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that computed tomography (ct) images dated (b)(6) 2018, revealed a possible type ii endoleak.There is aneurysm sac enlargement (max diameter appears to be 72.2mm x 82.9mm) exact amount is unknown.No reintervention is planned at this time, the physician is taking a wait and watch approach.
 
Additional Manufacturer Narrative
Event has been deemed non reportable.Review of the event determined this event to be non-reportable.This medwatch will be retracted.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8297331
Report Number2017233-2019-00055
Device Sequence Number1946758
Product Code MIH
UDI-Device Identifier00733132610143
UDI-Public00733132610143
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2013
Device Catalogue NumberPXT231414
Device Lot Number8457987
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/01/2019
Supplement Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;